Severe Relapse After Flu Shot

Discussion in 'General Health & Wellness' started by I'mAlive, Nov 21, 2008.

  1. I'mAlive

    I'mAlive New Member

    Has anyone else had a severe relapse after flu shot?

    Does anyone else have symptoms like mine? It feels like all of my nerves are exposed to air. I'm very hypoglycemic (crash easily) and completely weak. It terrifies me when I crash this bad. I had worked my way over 10 years of being disabled by CFIDS into being able to control it by pacing myself with up time and rest time. Now I'm back to square one. Why? Is there a med that helps the neurological "pain?"????

    Please help. It would comfort me to know that others have this type of symptom....my mom rubs my arms and legs to help relieve my discomfort.

    Thanks anyone.
  2. TwoCatDoctors

    TwoCatDoctors New Member

    I'm not sure what you mean by "relapse" whether you mean your blood sugar went too low, or your CFIDS is not in control, etc. But if you are having problems, you should give your doctor a call to relay the symptoms, your age, and your diseases/ailments so that he/she can make a diagnosis as to whether this is a reaction and you should be in the E.R. or if this is one of your diseases/ailments and your doctor can help you with the discomfort. Good luck and hugs.
  3. BluesDog

    BluesDog New Member

    Do you have allergies? Flu vaccine is egg based, and always made me relapse and be very ill for weeks. There are herbal medications for nerve pain which are highly touted by physicians treating the constant neurological pain of MS. They are unfortunately illegal except in the state of California. Hypericum, or St. Johns Wort, is another herbal remedy for nerve pain, I have had some limited success with it. Good luck.